I am really sorry that you are having so much trouble with your medications.
Before you read further please read the following, what I am saying does not come from a medical professional but rather someone with Bipolar Disorder currently stable.
However, I am concerned re the manner in which you are taking yourself off medication. Or really that you are taking yourself off medication.
Although you do not say that your have Bipolar Disorder. I gather that you do via the meds your are on and the uncomfortable time you are currently having.
I have heard of others having problems going off Zyprexa, so it is not uncommon. Problem is, how do you tell the difference between medication withdrawal and Bipolar symptoms?
From what you say I am gathering that you feel very uncomfortable at present. I am not surprised that you do. Going off medication and particulary so without a doctor supervising is most unwise.
Now I might be wrong, but there is a good possibility that you are heading into mania or are already there.
Please do go to your prescribing doctor or a local doctor and quickly before things get worse. There is also the option of the Emergency department of your nearest hospital.
Please do get professional help.
My best wishes to you and am thinking of you, yes I care about you.